# SDR DALA2023090607304

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 70,658 hours, 23,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP ER/A 611803-14 ISSUED FOR FUSELAGE SKIN REPAIR LOCATED AT STA 60 5 TO 632, S-16LH. CORRECTIVE ACTION: REF ERA 611803-14. (2952900)
